# SDR 2007UALA00097

- Difficulty date: January 13, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 26,247 hours, 7,295 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 2R EXTERIOR EMERGENCY LIGHT.  LEFT HAND MIDDLE OVERWING EXTERIOR EMERGENCY AFT EMERGENCY LIGHT INOP.  RELAMPED. OP CHECKED OK FOR SERVICE.
